# SDR DALA13002430927

- Difficulty date: January 11, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Aircraft time: 63,325 hours, 48,072 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON BOLT HOLE EC INSPECTION OF RT SIDE VERTICAL, 3 HOLE DOWN FROM COLLAR,  FAULT FOUND OVERSIZED HOLE WITH CRACK INDICATION, CLEAN UP OF HOLE, NO HELP. FURTHER CLEANUP OF SUSPECTED HOLE WITH CRACK AND FOUND HOLE TO BE LARGER THAN .202" ALLOWABLE HOLE SIZE.  OVERSIZE HOLE WAS REPAIRED IAW PRI 510499-14AD.  FINAL ER/A 510499-14AD, REV ORIG APPLIED.  ASSOCIATED ER/A 14-510499 ADDED FOR AC 0927.
